# SDR DALA2025051203660

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0956562) CORROSION ON FLOOR BEAM UPPER FLANGE BELOW ATTACH FITTING STA 947.5 BTW RBL 50 AT (FLOOR STRUCTURE) W2 FLOOR BEAM UPPER FLANGE BELOW ATTACH FITTING STA 947.5 BTW RBL 50 AT (FLOOR STRUCTURE) W2 WAS REPAIRED ALTERNATIVE 2 PER B737-800 SRM 53-70-51-2R PROCEDIRE 5 REPAIR 5.
